# SDR QXEA2016092600610

- Difficulty date: September 11, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKING RIVETS LT LOWER WING T/E AT  YW-335.019.  REMOVED & REPLACED THE RIVETS IAW SRM 51-42-05 REPAIR -01, SRM 51-25-25 REPAIR -01 AND 51-25-10 REPAIR -01.
